MathSciNet Relay Station
MathSciNet bibliographic data
MR2382121 47A05 (46L05)
Li, Yuan The Moore-Penrose inverses of products and differences of projections in a $C^*$-algebra. Linear Algebra Appl. 428 (2008), no. 4, 1169–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement